Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 421, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2005, 10:36 PM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2005, 10:36 PM CDT (03:36 UTC)
- Expired
- Jun 16, 2005, 11:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, OK, Logan County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:45 PM CDT | TSTM WND GST 73 | 12 W Stillwater, OK | MEASURED BY EM. |
| Jun 16, 10:57 PM CDT | TSTM WND GST 70 | 1 S Orlando, OK | ESTIMATED WIND GUST. |
| Jun 16, 11:00 PM CDT | TSTM WND GST 90 | 9 N Coyle, OK | ESTIMATED WIND GUST. |
| Jun 16, 11:05 PM CDT | TSTM WND GST 61 | 11 Sw Stillwater, OK | MEASURED BY THE OKLAHOMA MESONET. |
| Jun 16, 11:25 PM CDT | TSTM WND GST 60 | 4 N Carney, OK | |
| Jun 16, 11:30 PM CDT | TSTM WND DMG | Carney, OK | 8 INCH TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3238 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 170336 SVROUN OKC081-083-119-170430- /O.NEW.KOUN.SV.W.0421.050617T0336Z-050617T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1036 PM CDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN CENTRAL OKLAHOMA LOGAN COUNTY IN CENTRAL OKLAHOMA PAYNE COUNTY IN CENTRAL OKLAHOMA * UNTIL 1130 PM CDT * AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAKE MCMURTRY TO 5 MILES SOUTHEAST OF NAVINA...MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...CEDAR VALLEY...CIMARRON CITY...COYLE...CRESCENT...CUSHING...GUTHRIE... KENDRICK...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON... MERIDIAN...MULHALL...NAVINA...ORLANDO...PERKINS...QUAY...RIPLEY... STILLWATER...STROUD...TRYON AND YALE HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 70 MPH ARE LIKELY. PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3617 9762 3574 9765 3573 9663 3616 9664 $$ 30
2 follow-up statements
000 WWUS54 KOUN 170345 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1042 PM CDT THU JUN 16 2005 OKC081-083-119-170430- /O.CON.KOUN.SV.W.0421.000000T0000Z-050617T0430Z/ LINCOLN OK-LOGAN OK-PAYNE OK- 1042 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR PAYNE...LOGAN AND LINCOLN COUNTIES... AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A DANGEROUS SEVERE THUNDERSTORM 4 MILES EAST OF MULHALL...MOVING EAST AT 45 MPH. THIS STORM IS LIKELY TO PRODUCE A NARROW SWATH OF EXTREME WINDS FROM THE MULHALL AND ORLANDO AREAS... EASTWARD INTO THE LANGSTON... STILLWATER AND PERKINS AREA. THIS AFFECTS INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 179. WIND WILL LIKELY BE SUSTAINED AT GREATER THAN 60 MPH FOR AT LEAST 10 TO 15 MINUTES... WITH SEVERAL PULSES OF WINDS GUSTING TO IN EXCESS OF 80 MPH. SEEK SHELTER NOW LAT...LON 3617 9762 3574 9765 3573 9663 3616 9664 $$ MILLER
000
WWUS54 KOUN 170415 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT THU JUN 16 2005
OKC081-083-119-170430-
/O.CON.KOUN.SV.W.0421.000000T0000Z-050617T0430Z/
LINCOLN OK-LOGAN OK-PAYNE OK-
1111 PM CDT THU JUN 16 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
PAYNE...LOGAN AND LINCOLN COUNTIES...
AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A DANGEROUS AND LARGE SEVERE THUNDERSTORM COVERING WESTERN
PAYNE AND MUCH OF LOGAN COUNTIES... MOVING EAST AT 50 MPH.
THIS STORM IS LIKELY TO PRODUCE A SWATH OF INTENSE WINDS IN LOCALES
FROM STILLWATER... TO PERKINS... EASTWARD TO CUSHING... YALE...
TRYON AND AVERY. WINDS WILL LIKELY BE SUSTAINED AT GREATER THAN 60
MPH FOR UP TO 10 TO 15 MINUTES... WITH SEVERAL PULSES OF WINDS
GUSTING TO 75 TO 80 MPH. THE INTENSE WIND MAY ALSO BE ACCOMPAINED BY
HAIL UP TO THE SIZE OF QUARTERS.
SEVERAL REPORTS OF WINDS FROM 75 TO 80 MPH HAVE BEEN RECEIVED FROM
ACROSS AREAS OF WESTERN PAYNE COUNTY... TO THE WEST AND NORTHWEST OF
PERKINS.
SEEK SHELTER NOW
LAT...LON 3616 9682 3616 9664 3614 9662 3595 9664
3574 9663 3575 9764 3617 9761 3617 9715
3626 9714 3625 9683
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:35 PM CDT, 9 hours 1 minute earlier.
Area forecast discussion, Jun 16, 1:35 PM CDT, 9 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 135 PM CDT THU JUN 16 2005 .DISCUSSION... CONVERGENCE HAS STEADILY INCREASED ALONG A STRENGTHENING FRONTAL BOUNDARY THAT EXTENDS FROM A SURFACE LOW IN SOUTHEAST COLORADO TO NEAR GARDEN CITY...WOODWARD...WEATHERFORD AND DUNCAN. MODIFIED RUC SOUNDINGS SHOW MLCAPES NEARING 3000 J/KJ WITH LESS THAN 60 CIN. THE LACK OF CUMULUS CLOUDS SUGGESTS CAP IS STILL HOLDING WITH ANOTHER COUPLE OR MORE HOURS OF INSOLATION NEEDED TO FURTHER WEAKEN THE CAP. HIGH BASED CONVECTION RESULTING FROM DEEP ISENTROPIC UPGLIDE CONTINUES TO INFLUENCE THE AREA...HOWEVER THE AREAL COVERAGE HAS DECREASED PERHAPS DUE TO INCREASED DRY AIR INTRUSION FROM CONVECTIVE MIXING. ANYHOW...LATEST TRENDS SUGGEST THIS ACTIVITY WILL BE JUST A SMALL PLAYER IN THE NEAR FUTURE WEATHER. IT IS STILL LOOKING LIKE CONVECTIVE INITIATION AND SUSTAINED CONVECTION ARE MOST LIKELY NEAR AND EAST OF THE SURFACE LOW IN SOUTHEAST COLORADO...EAST SOUTHEASTWARD ALONG THE ASSOCIATED SURFACE TROUGH/DEVELOPING WARM FRONT BY MID/LATE AFTERNOON. LESS WIDESPREAD THUNDERSTORMS MAY ALSO DEVELOP FARTHER SOUTH ALONG THE WARM FRONT TO NEAR WICHITA FALLS...HOWEVER CONVERGENCE HERE MAY BE WEAKER. WILL CONTINUE EMPHASIZING THIS SCENARIO WITH POPS INCREASING ACCORDINGLY BUT NOT CATEGORICAL. SHOULD SEE A LARGE INCREASE IN AREAL COVERAGE THIS EVENING/OVERNIGHT AS STORM MERGERS OCCUR WITH CLUSTERS SUPPORTING A WIND/HAIL THREAT...ESPECIALLY ACROSS THE NORTHWEST HALF OF THE FORECAST AREA THIS EVENING. AFTER MIDNIGHT....STORMS MAY WEAKEN AS CAPE DECREASES/CIN INCREASES BUT FAIRLY WIDESPREAD STORM COVERAGE IS STILL ANTICIPATED. BY MORNING...ONE OR MORE CLUSTERS MAY STILL BE INFLUENCING THE AREA ESPECIALLY NEAR THE RED RIVER. WILL CONTINUE WITH MAINLY CHANCE POPS FRIDAY MORNING FOR THIS POSSIBILITY WITH LITTLE TO NO CHANCE BY AFTERNOON AS MESOSCALE SUBSIDENCE PREVAILS. AFTER FRIDAY...THE LARGE SCALE PATTERN CONTINUES TO SUGGEST SUPPRESSION OF CONVECTIVE DEVELOPMENT OVER THE FORECAST AREA AS A LARGE RIDGE BUILDS INTO THE AREA RESULTING IN A STRONG CAPPING INVERSION. CAN NOT RULE OUT ISOLATED/WIDELY SCATTERED DEVELOPMENT NEAR A DRYLINE WEST OF THE AREA FRIDAY-SUNDAY BUT CAP WILL BE STRONG FARTHER WEST WITH ONLY A WEAK WESTERLY WIND COMPONENT TO THE STEERING FLOW. EXPECT TEMPERATURES DURING THIS PERIOD TO ALSO RISE ABOVE NORMAL WITH 90S FOR HIGHS AND NEAR 70 FOR LOWS THROUGH DAY 7. .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 90 67 92 / 70 30 30 10 HOBART OK 67 91 68 93 / 60 30 30 10 WICHITA FALLS TX 69 92 69 93 / 60 40 30 10 GAGE OK 65 89 67 93 / 70 20 30 10 PONCA CITY OK 65 87 66 90 / 70 30 30 10 DURANT OK 69 91 69 91 / 70 40 20 10 .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. JAMES
Hazardous weather outlook, Jun 16, 8:18 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT THU JUN 16 2005
OKZ004>048-050>052-TXZ083>090-171200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS PORTIONS OF OKLAHOMA. THIS HIGH RISK IS SURROUNDED
BY A MODERATE RISK.
LOCATION...
THE HIGH RISK AREA COVERS A CORRIDOR FROM NORTHWEST OKLAHOMA...
SOUTHEAST THROUGH CENTRAL...INTO SOUTHEAST OKLAHOMA. LOCATIONS
ENCOMPASSED BY A LINE EXTENDING FROM CHEROKEE... TO CHANDLER... TO
HOLDENVILLE... TO COALGATE... TO SULPHUR... TO ANADARKO... TO
CHEYENNE. ALL OTHER LOCATIONS OUTSIDE OF THIS AREA ARE UNDER THE
MODERATE RISK. THE WEATHER CONCERNS IN THIS HIGH RISK WILL EXIST
PRIMARILY THIS EVENING OVER NORTHWEST OKLAHOMA...THEN SPREAD
SOUTHEAST THROUGH THE NIGHT. LARGE HAIL AND SIGNIFICANT WIND DAMAGE
IS EXPECTED.
TIMING...
SEVERE THUNDERSTORMS CURRENTLY OVER NORTHWEST OKLAHOMA AND SOUTHWEST
KANSAS ARE EXPECTED TO ORGANIZED INTO A DAMAGING THUNDERSTORMS
COMPLEX AND SURGE TO THE SOUTHEAST THROUGH THE NIGHT.
IMPACTS...
HAIL TO THE SIZE OF SOFTBALLS WILL BE POSSIBLE WITH THE SEVERE
STORMS OVER NORTHWEST OKLAHOMA THIS EVENING...WITH THE ANTICIPATED
HAIL SIZE DECREASING WITH TIME OVERNIGHT. AT THE SAME TIME...THE
CONCERN FOR DAMAGING WIND GUSTS WILL INCREASE WITH TIME AS THE
THUNDERSTORM COMPLEX SURGES SOUTH. WIDEPSREAD THUNDERSTORM WINDS IN
EXCESS OF 60 MPH ARE EXPECTED... WITH EMBEDDED CORRIDORS OF INTENSE
THUNDERSTORM WINDS IN EXCESS OF 80 MPH... CAPABLE OF PRODUCING
STRUCTURAL DAMAGE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE
READY FOR SEVERE WEATHER OPERATIONS TONIGHT.
DISCUSSION...
SEVERE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND SOUTHWEST KANSAS
WILL ORGANIZE INTO A SEVERE COMPLEX OF STORMS AND SURGE SOUTHEAST
TONIGHT. THE AIR MASS OVER THE REGION WILL CONTINUE TO BE VERY
UNSTABLE TONIGHT...AND WIND SHEAR WILL BE MORE THAN ADEQUATE FOR
ORGANIZED SEVERE STORM CLUSTERS. AS THE THUNDERSTORMS MERGE INTO A
LARGE COMPLEX THIS EVENING...THEY ARE EXPECTED MOVE SOUTHEAST NEAR
AND JUST TO THE EAST OF A STATIONARY FRONTAL BOUNDARY. THIS BOUNDARY
CURRENTLY EXTENDS FROM EXTREME SOUTHWEST KANSAS...SOUTHEAST THROUGH
WOODWARD...TO JUST EAST OF CLINTON...TO NEAR DUNCAN AND MADILL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
TORRENTIAL RAINFALL WILL ALSO OCCUR WITH THE STORMS...WHICH WILL
AGGRAVATE ALREADY SWOLLEN RIVERS. IF YOU LIVE NEAR FLOOD PRONE
AREAS...PAY ATTENTION TO WEATHER CONDITIONS AND SEEK HIGHER GROUND
IF WATERS RISE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE EXITING FAR SOUTHERN OKLAHOMA EARLY FRIDAY
MORNING. THERE WILL BE MUCH LOWER CHANCES FOR THUNDERSTORMS LATE
FRIDAY INTO FRIDAY NIGHT. THUNDERSTORM CHANCES WILL CONTINUE TO
DECREASE OVER THE WEEKEND AS A HIGH PRESSURE RIDGE BUILDS OVER THE
CENTRAL AND SOUTHERN PLAINS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY...JUNE 17.
11In the hours before
Local storm report, Jun 16, 10:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL HENNESSEY 36.11N 97.90W
06/16/2005 0.88 INCH KINGFISHER OK EMERGENCY MNGR
1005 PM TSTM WND GST DOVER 35.98N 97.91W
06/16/2005 85 MPH KINGFISHER OK EMERGENCY MNGR
ESTIMATED WIND GUST BY KINGFISHER EM.
&&
JLPSpecial weather statement, Jun 16, 10:12 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1012 PM CDT THU JUN 16 2005 TXZ087-088-170330- BAYLOR TX-KNOX TX- 1012 PM CDT THU JUN 16 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR AND KNOX COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES NORTH OF VERA TO RHINELAND AT 1012 PM CDT...MOVING EAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BAYLOR AND KNOX COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ...SPEG.
Local storm report, Jun 16, 10:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 3 N PUTNAM 35.90N 98.97W
06/16/2005 59 MPH DEWEY OK MESONET
MEASURED BY THE OKLAHOMA MESONET.
&&
JLPLocal storm report, Jun 16, 10:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 1 W LUCIEN 36.27N 97.47W
06/16/2005 0.75 INCH GARFIELD OK AMATEUR RADIO
&&
JLPSpecial weather statement, Jun 16, 10:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1028 PM CDT THU JUN 16 2005 OKZ035-170345- KIOWA OK- 1028 PM CDT THU JUN 16 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF ROOSEVELT AT 1028 PM CDT...MOVING EAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN KIOWA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ...SPEG.
Special weather statement, Jun 16, 10:35 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1035 PM CDT THU JUN 16 2005 TXZ085-086-170345- WICHITA TX-WILBARGER TX- 1035 PM CDT THU JUN 16 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA AND WILBARGER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF GRAYBACK AT 1035 PM CDT...MOVING EAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN WICHITA AND WILBARGER COUNTIES...INCLUDING THE CITY OF ELECTRA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ...SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| Jun 16, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woodward | 50 min |
| Jun 16, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 47 min |
| Jun 16, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 35 min |
| Jun 16, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 38 min |
| Jun 16, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Major | 50 min |
| Jun 16, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 44 min |
| Jun 16, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 51 min |
| Jun 16, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 48 min |
| Jun 16, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 43 min |
| Jun 16, 9:02 PM CDT | Tornado Warning | OUN | Alfalfa | 28 min |
| Jun 16, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Kingfisher, Major | 50 min |
| Jun 16, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 50 min |
| Jun 16, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| Jun 16, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 39 min |
| Jun 16, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 39 min |
| Jun 16, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher, Major | 19 min |
| Jun 16, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more | 32 min |
| Jun 16, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more | 63 min |
| Jun 16, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 67 min |
| Jun 16, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 49 min |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 64 min |
| Jun 16, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 31 min |
| Jun 17, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 29 min |
| Jun 17, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 64 min |
| Jun 17, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie, Seminole | 48 min |
| Jun 17, 1:01 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 59 min |
| Jun 17, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray and 1 more | 46 min |
| Jun 17, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 48 min |
| Jun 17, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 62 min |
| Jun 17, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.